# SDR QXEA200603314

- Difficulty date: December 2, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 12,540 hours, 9,018 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 - LEFT WING UPPER SURFACE HAS SMOKING RIVET AT TRAILING EDGE WS 170.  REPAIRED IAW CRJ700 SRM 51-42-06-001-001-A01.
